Show simple item record

dc.contributor.authorDas, P. K.
dc.contributor.authorVashisht, L. K.
dc.date.accessioned2016-08-23T07:53:32Z
dc.date.available2016-08-23T07:53:32Z
dc.date.issued2015cs
dc.identifier.citationMathematics for Applications. 2015 vol. 4, č. 2, s. 91-99. ISSN 1805-3629cs
dc.identifier.issn1805-3629
dc.identifier.urihttp://hdl.handle.net/11012/63090
dc.description.abstractWe present new codes by perturbation of rows of the generating matrix of a given linear code. Some properties of the perturbed linear codes are given.en
dc.formattextcs
dc.format.extent91-99cs
dc.format.mimetypeapplication/pdfen
dc.language.isoencs
dc.publisherVysoké učení technické v Brně, Fakulta strojního inženýrství, Ústav matematikycs
dc.relation.ispartofMathematics for Applicationsen
dc.relation.urihttp://ma.fme.vutbr.cz/archiv/4_2/ma_4_2_das_vashisht_final.pdfcs
dc.rights© Vysoké učení technické v Brně, Fakulta strojního inženýrství, Ústav matematikycs
dc.titleOn perturbation of binary linear codesen
eprints.affiliatedInstitution.departmentÚstav matematikycs
eprints.affiliatedInstitution.facultyFakulta strojního inženýrstvícs
dc.coverage.issue2cs
dc.coverage.volume4cs
dc.identifier.doi10.13164/ma.2015.07en
dc.rights.accessopenAccessen
dc.type.driverarticleen
dc.type.statusPeer-revieweden
dc.type.versionpublishedVersionen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record